A Novel Approach for Solving Quadratic Fractional Programming Problems

Creative Commons License

SİVRİ M., Albayrak I., Temelcan G.

CROATIAN OPERATIONAL RESEARCH REVIEW, vol.9, no.2, pp.199-209, 2018 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.17535/crorr.2018.0015
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.199-209
  • Keywords: linear programming problem, quadratic fractional programming problem, Taylor series
  • Yıldız Technical University Affiliated: Yes


In this paper, quadratic fractional programming (QFP) problems involving a factorized or non-factorized objective function and subject to homogenous or non-homogenous constraints are considered. Our proposed approach depends on a computational method that converts the QFP problem into a linear programming (LP) problem by using a Taylor series to solve the problem algebraically. This approach, based on the solution of LP problems, can be applied to various types of nonlinear fractional programming problems containing nonlinear constraint(s), and minimizes the total execution time on iterative operations. To illustrate the solution process, two examples arc presented and the proposed approach is compared with other two existing methods for solving QFP problems.